MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD PISTON IRRIGATION TRAY WITH 70ML PISTON SYRINGE; BARD PISTON IRRIGATION TRAY WITH PISTON SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 BARD PISTON IRRIGATION TRAY WITH 70ML PISTON SYRINGE; BARD PISTON IRRIGATION TRAY WITH PISTON SYRINGE
Catalog Number 750301
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Bacterial Infection (1735)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient experienced a bacterial infection in the bladder which was assumed due to the usage of the products.The patient did not like the different supplies provided by the doctor, and reordered from (b)(6).No medical intervention was reported.
 
Additional Manufacturer Narrative
The reported event was inconclusive.It was unknown whether the device had met specifications due to no sample was returned for evaluation.The product was used for treatment purposes.A potential failure mode could be ¿materials of construction selected are not biocompatible (bio-incompatible)¿ with a potential root cause of ¿inadequate biological evaluation¿.The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "single use only do not reuse do not resterilize sterile: contents of inner wrap are sterile unless package is opened or damaged.Directions for use on reverse side.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Contents: 1 graduated solution container 1 graduated plastic basin 1 waterproof csr wrap 1 piston syringe 1 luer adapter (for foley catheter inflation) caution: avoid excessive syringe pressure when using luer adapter, as the adapter may dislodge." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the patient experienced a bacterial infection in the bladder which was assumed due to the usage of the products.The patient did not like the different supplies provided by the doctor, and reordered from liberator medical.

Brand Name
BARD PISTON IRRIGATION TRAY WITH 70ML PISTON SYRINGE
Common Device Name
BARD PISTON IRRIGATION TRAY WITH PISTON SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10106860
Report Number1018233-2020-03510
Device Sequence Number11716498
Product Code KYZ
UDI-Device Identifier00801741051104
UDI-Public(01)00801741051104
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number750301
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer06/22/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;